# SDR AALA202502170477

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 68,156 hours, 40,058 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075840
- Part serial: 6372
- Condition: Inoperative
- Location: Zone 300
- Part time: 69,444 hours, 32,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PITCH OSCILLATIONS 2-3 DEGREES UP AND DOWN AFTER TAKEOFF AND CONTINUED THROUGHOUT THE FLIGHT AND RETURN TO ATL. MAINTENANCE REPLACED LEFT I/B ELEVATOR SERVO 34CE1 IAW AMM 27-34.
